# SDR CALA2012041800272

- Difficulty date: April 18, 2012
- Submitted: April 18, 2012
- Operation: Air carrier
- Aircraft: N14629
- Make and model: Boeing 737524
- Aircraft serial: 27533
- Aircraft time: 45,491 hours, 23,934 cycles
- System (JASC): 7797 · Engine Indicating System Wiring
- Part: Wire Harness
- Part number: CA13200
- Condition: Defective
- Location: Nr 1 Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

CLIMBING THROUGH FL 200 NR 1 EGT AND RED LIGHT SPIKED ON POWER R EDUCTION EGT WAS SWUNG FULL RANGE 0 - RED LINE   BOTH DIGITAL AND ANALOG T/S TO BAD EGT HARNESS.  REF TO N/R 4537204 FOR REPLACEMENT OF HARNESS ON NR 1 ENG.  PERFORMED TEST NR 5 REF MM-71-00-00-725-C00.  ALL ENG PARA WITHIN LIMITS.
